# SDR REXA2012080201218

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 26,550 hours, 23,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOODLIGHT FOR AISLE BY LAVATORY INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLOOD LIGHT IAW AMM 33-10-00.  OPS CHECK GOOD OK FOR SERVICE.
